MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If explanted, give date: not applicable, remains implanted in the eye.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that patient had moderate glare and halos while driving at night.In the non-directed ocular visual symptoms, the subject had no complaints.The monocular (uncorrected distance visual acuity) ucdva - ocular dexter (od) 20/20; oculus sinister (os) 20/20.Monocular (best corrected distance visual acuity) bcdva ¿ od 20/20; os 20/20.The first eye od had surgery on (b)(6) 2019 and was implanted with a 20.5 d model zxt375 iol, serial number (b)(4).The second eye os had surgery on (b)(6) 2019 and was implanted with a 20.0 d model zxt225 iol, serial number (b)(4).Additional information was received, and it was learnt that patient had reported same issues at 1 month visit as well.There is no surgical intervention planned.Patient¿s daily activities are severely affected.This report will capture information for patient¿s right eye.Another report is being submitted for patient¿s left eye.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9489134
Report Number9614546-2019-01119
Device Sequence Number2079914
Product Code POE
UDI-Device Identifier05050474606982
UDI-Public(01)05050474606982(17)211030
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberZXT375
Device Catalogue NumberZXT375U205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005